# SDR AALA202306051538

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL LOCATED AT BS 1030 AND LBL 26. REMOVED, FABRICATED, AND INSTALLED INTERCOSTAL PER SRM 51-40-02-0G.
